Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 40, NWS Tallahassee, FL

June 2, 20184 counties in Florida; Decatur County, Seminole County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 2, 2018, 1:21 PM CDT for 4 counties in Florida; Decatur County, Seminole County, Georgia. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2018, 1:21 PM CDT (18:21 UTC)
Expired
Jun 2, 2018, 1:40 PM CDT
In force
19 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, FL, Gadsden County, FL, Jackson County, FL, Liberty County, FL, Decatur County, GA, Seminole County, GA

The radar

The Tallahassee radar (KTLH), 70 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 1:24 PM CDTTSTM WND DMGGreenwood, FLREPORTS OF TREES DOWN IN THE GREENWOOD AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2018-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2018-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1581 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WUUS52 KTAE 021821
SVRTAE
FLC013-039-063-077-GAC087-253-021900-
/O.NEW.KTAE.SV.W.0040.180602T1821Z-180602T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
221 PM EDT SAT JUN 2 2018

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Eastern Jackson County in the Panhandle of Florida...
  Northeastern Calhoun County in the Panhandle of Florida...
  Northwestern Gadsden County in Big Bend of Florida...
  North central Liberty County in Big Bend of Florida...
  Western Decatur County in southwestern Georgia...
  Southeastern Seminole County in southwestern Georgia...

* Until 300 PM EDT/200 PM CDT/.

* At 220 PM EDT/120 PM CDT/, a severe thunderstorm was located over
  Marianna, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Marianna, Chattahoochee, Sneads, Grand Ridge, Greenwood, Ocheesee,
  Selman, Blue Spring, Union City, Henderson Mill, Lovedale,
  Dellwood, Star, Alliance, Buena Vista, Marianna Municipal A/P,
  Seminole State Park, Kynesville, Haynes and Sink Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3091 8515 3083 8477 3078 8479 3078 8481
      3077 8480 3076 8481 3074 8486 3073 8485
      3071 8485 3071 8484 3049 8496 3072 8537
TIME...MOT...LOC 1820Z 289DEG 27KT 3076 8520 

HAIL...<.75IN
WIND...60MPH
 
$$

ADL
1 follow-up statement
199 
WWUS52 KTAE 021840
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
240 PM EDT SAT JUN 2 2018

FLC013-039-063-077-GAC087-253-021850-
/O.CAN.KTAE.SV.W.0040.000000T0000Z-180602T1900Z/
Jackson FL-Calhoun FL-Gadsden FL-Liberty FL-Decatur GA-Seminole GA-
240 PM EDT SAT JUN 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON AND
NORTHEASTERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...
NORTHWESTERN GADSDEN AND NORTH CENTRAL LIBERTY COUNTIES IN BIG BEND
OF FLORIDA...WESTERN DECATUR AND SOUTHEASTERN SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT/700 PM
CDT/ for Big Bend of and the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3091 8515 3083 8477 3078 8479 3078 8481
      3077 8480 3076 8481 3074 8486 3073 8485
      3071 8485 3071 8484 3049 8496 3072 8537
TIME...MOT...LOC 1838Z 289DEG 27KT 3071 8503 

$$

ADL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 12:44 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 2, 12:44 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
144 PM EDT Sat Jun 2 2018

.AVIATION [Through 18Z Sunday]...

Widespread TSRA/+TSRA near all terminal through this evening.
Conditions will deteriorate around these storms to IFR/LIFR with
strong gusty winds in the vicinity. Outside of storm influence
conditions will range from MVFR to VFR with WNW winds under 10
kts. There is also a slight possibility for some patchy fog late
tonight.

&&

.PREV DISCUSSION [1000 AM EDT]...

.NEAR TERM [Through Today]...

Active weather will return to the region today as a weak surface
front moves through the region. A moist boundary layer remains in
place across the region and the atmosphere will quickly become
unstable later this morning as strong surface heating occurs. As a
result, CAPE values ranging between 2000-3000 J/Kg will be common
across the region this afternoon. This, coupled with forcing from
the aforementioned surface front will yield widespread thunderstorm
activity by early afternoon across the region. A weak lobe of
vorticity will advect into the region around the upper trough in
place over the eastern third of the CONUS late this morning/early
this afternoon, yielding a slight increase in mid level shear. As a
result, a few storms that develop this afternoon will be capable of
producing damaging wind gusts and small hail through the early
evening hours. Thunderstorm activity will wane with the loss of
daytime heating. Afternoon highs will rise into the upper 80s to low
90s.

.SHORT TERM [Tonight Through Monday]...

In the upper levels a trough extends from Virginia to Florida. A
ridge is centered over Texas. At the surface a low will be near
Virginia. A weak cold front will approach the region on Sunday and
move through Sunday night into Monday morning. This surface boundary
will increase shower and thunderstorm activity Sunday afternoon
through Sunday night. Forecast POPs are 40 to 60 percent for most
locations in the afternoon/evening on Sunday. POPs will remain
elevated at 30 to 40 percent after dark. A few strong to severe
storms are possible since instability is forecast to be very high
with CAPE 3000 to 4000 J/KG on Sunday. SPC has a marginal risk for
severe for most of the region.

By Monday morning most of the activity will be moving out as the
front moves through. Some showers and thunderstorms will still be
possible in parts of Big Bend Florida. By Monday afternoon high
pressure will be moving into the region. Highs will be in the lower
90s on Sunday and near 90 on Monday. The heat index will be near 100
degrees on Sunday. Drier air will move in on Monday bringing some
relief from the humidity. It will still be hot though.

.LONG TERM [Monday Night Through Saturday]...

A trough will be over the region until a ridge builds in on
Friday. At the surface weak high pressure will be in place until a
low with possibly a weak cold front approaches Wednesday into
Thursday. POPs will be fairly low this week. The best chance for
showers and thunderstorms will be Wednesday, Thursday and Friday
afternoons with POPs of 20 to 30 percent. Lows will be in the 60s
or near 70. Highs will be near 90.

.MARINE...

Westerly or southwesterly winds will be a little stronger this
weekend around 15 to 20 knots at times. On Monday winds will become
northwesterly as a weak cold front moves through. Seas will be 2 to
4 feet this weekend.

.FIRE WEATHER...

Red flag conditions are not expected through much of the next week.
Elevated chances for wetting rains will exist today and again on
Sunday before a drier pattern sets up for next week.

.HYDROLOGY...

Most local rivers are steady or falling. Except for the
Withlacoochee River and the Suwannee River which are gradually
rising. The Apalachicola River at Blountstown has crested and is
gradually falling.

Scattered showers and thunderstorms are forecast this weekend. Then
a drier weather pattern will be in place next week. Forecast rain
totals are one inch or less over the next seven days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   74  96  74  93  65 /  20  40  40  10   0
Panama City   77  88  75  87  69 /  20  30  40  10   0
Dothan        73  94  71  88  63 /  20  60  40   0   0
Albany        73  94  72  89  63 /  20  50  40   0   0
Valdosta      73  94  73  90  64 /  20  40  40  10   0
Cross City    75  91  76  89  67 /  20  30  30  30  10
Apalachicola  77  87  76  87  70 /  20  30  30  20   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 11 PM EDT /10 PM CDT/ this evening
     for Coastal Bay-South Walton.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Scholl
SHORT TERM...Pullin
LONG TERM...McD
AVIATION...Humphreys
MARINE...Pullin
FIRE WEATHER...McD
HYDROLOGY...Pullin

In the hours before

Special weather statement, Jun 2, 12:09 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
109 PM EDT SAT JUN 2 2018

GAZ121>125-021800-
Randolph GA-Dougherty GA-Terrell GA-Calhoun GA-Clay GA-
109 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGHERTY...
SOUTHEASTERN CLAY...SOUTHEASTERN RANDOLPH...CALHOUN AND SOUTHERN
TERRELL COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 200 PM EDT...

At 108 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Weston to 10 miles west of
Edison. Movement was southeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Morgan, Dawson, Edison, Arlington, Shellman, Leary, Sasser, Bluffton,
Parksville, Carnegie, Holt, Clarks Mill, Dawson Municipal A/P, Aycock
Mill, Martins Crossroads, Suttons Corner, Chickasawhatchee, Harrisons
Mill, Pachitla and Bridges Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3176 8429 3170 8429 3169 8431 3168 8429
      3167 8430 3143 8450 3144 8451 3143 8453
      3144 8454 3143 8455 3144 8473 3146 8480
      3150 8480 3149 8481 3150 8482 3150 8491
      3152 8496 3183 8464
TIME...MOT...LOC 1708Z 308DEG 21KT 3187 8458 3152 8490

55-SCHOLL
Special weather statement, Jun 2, 12:12 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
112 PM EDT SAT JUN 2 2018

GAZ143>145-021800-
Miller GA-Baker GA-Mitchell GA-
112 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MILLER...MITCHELL
AND BAKER COUNTIES UNTIL 200 PM EDT...

At 112 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Colquitt, moving east at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Newton, Pelham, Camilla, Baconton, Sale City, Iveys Mill, Flint,
Cotton, Lester, Mimsville, Branchville, Greenough, Bellview, Milford,
Hopeful, Crestview, Hoggard Mill, Laney, Hawkinstown and Freeman.

LAT...LON 3138 8400 3109 8401 3116 8467 3126 8465
      3126 8464 3140 8463
TIME...MOT...LOC 1712Z 277DEG 16KT 3127 8457

ADL
Special weather statement, Jun 2, 12:42 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
142 PM EDT SAT JUN 2 2018

GAZ123-125-144-145-021845-
Baker GA-Dougherty GA-Mitchell GA-Calhoun GA-
142 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGHERTY...
NORTHEASTERN MITCHELL...NORTHERN BAKER AND SOUTHEASTERN CALHOUN
COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 245 PM EDT...

At 142 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leary, or 9 miles southeast of Morgan, moving east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Newton, Baconton, Leary, Flint, Milford, Red Store Crossroads,
Bermuda, Elmodel Wma, Holt, Ducker and Patmos.

LAT...LON 3135 8460 3160 8446 3145 8419 3144 8405
      3125 8419
TIME...MOT...LOC 1742Z 284DEG 19KT 3142 8450

ADL
Special weather statement, Jun 2, 12:55 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
155 PM EDT SAT JUN 2 2018

GAZ146-158-159-021845-
Brooks GA-Colquitt GA-Thomas GA-
155 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN THOMAS...NORTHWESTERN
BROOKS AND SOUTHERN COLQUITT COUNTIES UNTIL 245 PM EDT...

At 154 PM EDT, Doppler radar was tracking a strong thunderstorm near
Coolidge, or 13 miles southeast of Pelham, moving east at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Moultrie, Ochlocknee, Pavo, Coolidge, Berlin, Barwick, Autreyville,
Enon, Patten, Center Hill, Spence Airport, Merrillville, Chastain,
Moultrie Municipal A/P, Hollis and Murphy.

LAT...LON 3085 8370 3099 8408 3108 8404 3108 8401
      3110 8400 3110 8401 3111 8401 3111 8400
      3114 8400 3117 8399 3114 8359
TIME...MOT...LOC 1754Z 286DEG 14KT 3104 8396

ADL
Special weather statement, Jun 2, 1:01 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
201 PM EDT SAT JUN 2 2018

FLZ010-011-013-016-026-GAZ155-156-021900-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-Washington FL-Decatur GA-
Seminole GA-
201 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND NORTHERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...GADSDEN AND NORTHERN LIBERTY
COUNTIES IN BIG BEND OF FLORIDA...EAST CENTRAL WASHINGTON COUNTY IN
THE PANHANDLE OF FLORIDA...SOUTHERN DECATUR AND SOUTHEASTERN SEMINOLE
COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 300 PM EDT/200 PM CDT/...

At 200 PM EDT/100 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles east of Chipley, moving southeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Quincy, Blountstown, Havana, Marianna, Greensboro, Chattahoochee,
Bradford, Sneads, Gretna, Bristol, Cottondale, Grand Ridge,
Greenwood, Altha, Alford, Attapulgus, Wausau, Rock Bluff, Moose Pond
and Ocheesee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT/700 PM
CDT/ for Big Bend of and the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3065 8563 3091 8532 3087 8474 3073 8438
      3069 8438 3069 8434 3033 8472 3032 8471
      3027 8476 3054 8538 3057 8538 3057 8544
TIME...MOT...LOC 1800Z 294DEG 21KT 3077 8539

ADL
Special weather statement, Jun 2, 1:03 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
203 PM EDT SAT JUN 2 2018

GAZ125>129-144>146-021845-
Tift GA-Worth GA-Colquitt GA-Lee GA-Baker GA-Dougherty GA-
Mitchell GA-Turner GA-
203 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TURNER...EASTERN
DOUGHERTY...NORTHEASTERN MITCHELL...SOUTH CENTRAL LEE...NORTHEASTERN
BAKER...NORTHWESTERN COLQUITT...NORTHWESTERN TIFT AND WORTH COUNTIES
UNTIL 245 PM EDT...

At 203 PM EDT, Doppler radar was tracking a strong thunderstorm near
Putney, moving east at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Albany, Sylvester, Putney, Baconton, Poulan, Doerun, East Albany,
Marine Corps Logistics Base, Turner City, Terrell, Schley, Funston,
Sumner, Sale City, Minton, Stocks, Radium Springs, Sylvester Airport,
Anderson City and Parkerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central and southwestern Georgia.

LAT...LON 3134 8429 3170 8414 3163 8356 3114 8389
TIME...MOT...LOC 1803Z 291DEG 22KT 3152 8418

55-SCHOLL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 9:35 AM CDTRip Current StatementTAEBay, Walton12 hr
Jun 2, 1:01 PM CDTSpecial Weather StatementTAEGadsden, Jackson59 min
Jun 2, 1:27 PM CDTSpecial Weather StatementTAEGadsden, Leon63 min
Jun 2, 1:51 PM CDTSevere Thunderstorm WarningTAEGadsden, Leon, Wakulla24 min
Jun 2, 2:08 PM CDTSpecial Weather StatementTAEJefferson67 min
Jun 2, 2:11 PM CDTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor49 min
Jun 2, 2:15 PM CDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla45 min
Jun 2, 2:16 PM CDTSpecial Weather StatementTAEMadison44 min
Jun 2, 2:34 PM CDTSpecial Weather StatementTAEWashington56 min
Jun 2, 2:37 PM CDTSevere Thunderstorm WarningTAEJefferson, Madison53 min
Jun 2, 2:47 PM CDTSevere Thunderstorm WarningTAEJefferson, Taylor58 min
Jun 2, 2:52 PM CDTSpecial Marine WarningTAE83 min
Jun 2, 3:08 PM CDTSevere Thunderstorm WarningTAELafayette, Madison, Taylor37 min
Jun 2, 3:21 PM CDTSevere Thunderstorm WarningTAELafayette, Taylor54 min
Jun 2, 3:24 PM CDTSpecial Weather StatementTAEWalton51 min
Jun 2, 3:37 PM CDTSpecial Marine WarningTAE68 min
Jun 2, 3:46 PM CDTSpecial Weather StatementTAEMadison29 min
Jun 2, 3:49 PM CDTSpecial Weather StatementTAEWalton41 min
Jun 2, 3:55 PM CDTSpecial Weather StatementTAEWashington50 min
Jun 2, 4:02 PM CDTSpecial Weather StatementTAEDixie58 min
Jun 2, 4:20 PM CDTSpecial Weather StatementTAEWalton55 min
Jun 2, 4:32 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington43 min
Jun 2, 4:38 PM CDTSpecial Weather StatementTAEJackson67 min
Jun 2, 5:08 PM CDTSpecial Weather StatementTAEJackson52 min
Jun 2, 5:14 PM CDTSpecial Weather StatementTAEWashington61 min
Jun 2, 5:22 PM CDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty38 min
Jun 2, 5:32 PM CDTSpecial Weather StatementTAEHolmes43 min
Jun 2, 5:53 PM CDTSevere Thunderstorm WarningTAEGadsden, Leon37 min
Jun 2, 6:27 PM CDTSpecial Weather StatementTAEGadsden, Leon33 min
Jun 2, 10:22 AM CDTSpecial Weather StatementTAEBerrien, Tift38 min
Jun 2, 10:55 AM CDTSpecial Weather StatementTAEBerrien65 min
Jun 2, 11:11 AM CDTSpecial Weather StatementTAEClay, Quitman49 min
Jun 2, 11:17 AM CDTSpecial Weather StatementTAEDougherty43 min
Jun 2, 11:39 AM CDTSpecial Weather StatementTAEClay, Randolph51 min
Jun 2, 12:09 PM CDTSpecial Weather StatementTAECalhoun, Terrell51 min
Jun 2, 12:12 PM CDTSpecial Weather StatementTAEBaker, Mitchell48 min
Jun 2, 12:29 PM CDTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Terrell46 min
Jun 2, 12:42 PM CDTSpecial Weather StatementTAEBaker63 min
Jun 2, 12:55 PM CDTSpecial Weather StatementTAEThomas50 min
Jun 2, 1:03 PM CDTSpecial Weather StatementTAEDougherty, Worth42 min
Jun 2, 1:09 PM CDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas29 min
Jun 2, 1:22 PM CDTSpecial Weather StatementTAEBen Hill, Berrien, Cook, Irwin, Lanier, Tift53 min
Jun 2, 1:28 PM CDTRiver Flood WarningTAEBrooks, Lowndes49 hr
Jun 2, 1:36 PM CDTSpecial Weather StatementTAEBrooks, Lowndes39 min
Jun 2, 1:41 PM CDTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes49 min
Jun 2, 2:26 PM CDTSevere Thunderstorm WarningTAELanier, Lowndes19 min
Jun 2, 4:18 PM CDTSpecial Weather StatementTAEEarly42 min
Jun 2, 4:24 PM CDTSevere Thunderstorm WarningTAEEarly51 min
Jun 2, 4:55 PM CDTSpecial Weather StatementTAEMiller, Seminole65 min
Jun 2, 5:04 PM CDTSevere Thunderstorm WarningTAEDecatur, Early, Miller, Seminole56 min
Jun 2, 5:17 PM CDTSpecial Weather StatementTAECalhoun, Clay, Randolph58 min
Jun 2, 5:37 PM CDTSpecial Weather StatementTAEDecatur38 min
Jun 2, 6:07 PM CDTSpecial Weather StatementTAEGrady38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.